Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the structure of connected and connected IM Kleinen point sets


Author: G. T. Whyburn
Journal: Trans. Amer. Math. Soc. 32 (1930), 926-943
MSC: Primary 54D05
MathSciNet review: 1501572
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54D05

Retrieve articles in all journals with MSC: 54D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1930-1501572-6
Article copyright: © Copyright 1930 American Mathematical Society